Dose Limiting Toxicities Following Treatment With Belantamab Mafodotin in Combination With Pomalidomide and Dexamethasone

Suzanne Trudel, MD, MSC, FRCPC, of the University of Toronto and the Princess Margaret Cancer Centre in Toronto, discusses the dose limiting toxicities observed among patients with relapsed/refractory multiple myeloma following treatment with belantamab mafodotin in combination with pomalidomide and dexamethasone.

Pharmacy Times® interviewed Suzanne Trudel, MD, MSC, FRCPC, an associate professor at the University of Toronto and a consultant in the Division of Medical Oncology and Hematology at the Princess Margaret Cancer Centre in Toronto, on one of her presentations at the 62nd ASH Annual Meeting and Exposition. The presentation is on the part 1 results of a dose finding study of belantamab mafodotin (belamaf) in combination with pomalidomide and dexamethasone for the treatment of relapsed/refractory multiple myeloma (RRMM).

In this video, Trudel discusses the dose limiting toxicities (DLTs) observed among patients with RRMM following treatment with belamaf in combination with pomalidomide and dexamethasone in the ALGONQUIN trial, and which cohorts the DLTs occurred in.